# SDR 97FDEA00352

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Cargo
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 4 FIRE LIGHT CAME ON.  SILENCED BELL AND NR 5 CARGO FIRE LIGHT CAME ON SILENCED THAT LIGHTS STAYED ON.  DID 180 AND LANDED.  SMOKE CONTROL WAS ON AND AFTER ROLLOUT LIGHTS EXTINGUISHED.  NEVER DETERMINED OR SMELLED SMOKE. REMOVED FREIGHT FROM UPPER DECK, NO PROBLEMS FOUND.  PER DANGEROUS GOODS SPECIALIST POSITION 7 HAD 25 KILOS OF DRY ICE.  BUMPED POSITION, RELOADED FREIGHT.  OPERATIONALLY TESTED SMOKE DETECTORS, ALL CHECKED GOOD ON GROUND.
